# SDR VNAA0001020

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 001A254D00051000
- Condition: Dislodged
- Location: Fuselage
- Part time: 12,001 hours
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE IN EITHER MANUAL OR AUTO MODE.  MAINTENANCE CONTROL HAD THE AIRCRAFT RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND RESEATED THE NOSE MAINTENANCE DOOR IN ACCORDANCE WITH 52-42-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
